MAUDE Adverse Event Report: ARTHREX, INC. LOCKING THIRD TUBULAR PLATE, TI, 6H; BONE FIXATION PLATE

ARTHREX, INC. LOCKING THIRD TUBULAR PLATE, TI, 6H; BONE FIXATION PLATE
Model Number LOCKING THIRD TUBULAR PLATE, TI, 6H
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.
 
Event or Problem Description
On 04/03/2023, it was reported by an arthrex employee via phone that an ar-9943t-06 locking third tubular plate would not thread a screw.This occurred during an ankle fracture after inserting the plate on the left ankle fibular they inserted a couple of screw using a crew lock screw it went straight through the plate and did not engage through the threads.The screws and plate were removed and another ar-9943t-06 from a different lot was used and worked accordingly to complete the case.There was no patient effect reported.

Brand Name
LOCKING THIRD TUBULAR PLATE, TI, 6H
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19533013
Report Number1220246-2024-05733
Device Sequence Number7513246
Product Code HRS
UDI-Device Identifier00888867256163
UDI-Public00888867256163
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOCKING THIRD TUBULAR PLATE, TI, 6H
Device Catalogue NumberAR-9943T-06
Device Lot Number5262201
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Initial Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown